# SDR UALA2013030501323

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 68,041 hours, 25,254 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 7P2444
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ENGINE 2 LEAKING OIL ON WALK AROUND.  REMOVED AND REPLACED DEOILER SEAL IAW MM, OPS CHECK GOOD.
